Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some means of convex bodies


Author: W. J. Firey
Journal: Trans. Amer. Math. Soc. 129 (1967), 181-217
MSC: Primary 52.25
DOI: https://doi.org/10.1090/S0002-9947-1967-0234349-8
MathSciNet review: 0234349
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52.25

Retrieve articles in all journals with MSC: 52.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0234349-8
Article copyright: © Copyright 1967 American Mathematical Society